Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Cleveland, OH

May 26, 2015Marion County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 26, 2015, 6:39 PM EDT for Marion County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 6:39 PM EDT (22:39 UTC)
Expired
May 26, 2015, 7:15 PM EDT
In force
36 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Marion County, OH

The radar

The Cincinnati radar (KILN), 140 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:49 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WUUS51 KCLE 262239
SVRCLE
OHC101-262315-
/O.NEW.KCLE.SV.W.0022.150526T2239Z-150526T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 715 PM EDT

* AT 639 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RICHWOOD...
  OR 13 MILES SOUTHWEST OF MARION...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARION...PROSPECT...LA RUE...MORRAL...WALDO...CALEDONIA...NEW
  BLOOMINGTON...GREEN CAMP AND STATE ROUTE 229 AT US ROUTE 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 8325 4051 8325 4051 8342 4069 8342
      4069 8331 4070 8330 4070 8286 4064 8286
      4064 8296 4049 8296 4048 8302 4043 8303
TIME...MOT...LOC 2239Z 214DEG 41KT 4045 8330 

HAIL...<.75IN
WIND...60MPH
 
$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:22 PM EDT, 17 minutes earlier.

Area forecast discussion, May 26, 6:22 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
ISSUED BY NATIONAL WEATHER SERVICE BUFFALO NY
622 PM EDT TUE MAY 26 2015

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN CENTERED OFF THE EAST COAST AND LOW
PRESSURE WILL MOVE NORTHEAST ACROSS THE WESTERN GREAT LAKES
THROUGH TONIGHT. A WEAKENING COLD FRONT WILL REACH NORTHWEST OHIO
WEDNESDAY AFTERNOON. HIGH PRESSURE WILL REGAIN CONTROL ACROSS THE
REGION FOR THURSDAY AND THE FIRST PART OF FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR THE ENTIRE OHIO
PORTION OF THE CWA. RADAR AND SATELLITE IMAGERY EARLY THIS EVENING
SHOWING NUMEROUS BROKEN BANDS OF STORMS MOVING NORTHEAST ACROSS
THE WESTERN HALF OF OHIO. MOST OF THE STORMS...ESPECIALLY THE
EASTERN STORMS...ARE REMAINING SUB-SEVERE WITH MARGINAL SHEAR AND
INSTABILITY ACROSS CENTRAL OHIO. A CORRIDOR OF SOMEWHAT BETTER
SEVERE WEATHER PARAMETERS IS EVIDENT ACROSS WESTERN OHIO AHEAD OF
A CONVECTIVELY AUGMENTED MID LEVEL SHORTWAVE AND PRE-FRONTAL
TROUGH. 0-6KM SHEAR IN THIS AREA IS STILL MARGINAL AT AROUND 30
KNOTS...WITH SBCAPE OF AROUND 1500J/KG.

WITH SUCH MARGINAL PARAMETERS...THE BETTER SEVERE WEATHER
POTENTIAL WILL REMAIN TIED TO THE ALREADY PRESENT CONVECTIVE COLD
POOLS WHERE STORM GENERATED SHEAR AND MESOSCALE FORCING IS
STRONGER AND SUPPORTIVE OF SEVERE WIND AND HAIL. THE MOST NOTABLE
OF THESE CONVECTIVE COLD POOLS MOVED THROUGH FINDLAY WITH A 61
KNOT GUST. THIS CONVECTIVE LINE IS HEADED TOWARDS SANDUSKY AND THE
ISLANDS OF WESTERN LAKE ERIE. ANOTHER CONVECTIVE COLD POOL AND
BOWING LINE SEGMENT TO THE WEST OF COLUMBUS WILL MOVE
NORTHEASTWARD INTO THE CWA IN THE NEXT HOUR OR SO.

FOR THE CLEVELAND METRO AREA THE INITIAL SHOWERS AND STORMS WILL
ARRIVE WITHIN THE NEXT HOUR AND ARE LIKELY TO REMAIN SUB-SEVERE
INITIALLY. SEVERE RISK FOR THE CLEVELAND AREA WILL BE MID TO LATE
EVENING IF THE BOWING SEGMENTS ACROSS WESTERN OHIO CAN BE
MAINTAINED THAT LONG.

FARTHER EAST ACROSS NORTHEAST OHIO AND NORTHWEST PA VISIBLE
SATELLITE IMAGERY SHOWING A RELATIVELY FLAT CUMULUS FIELD WITH
LITTLE POTENTIAL FOR ANY SHOWER OR THUNDERSTORM DEVELOPMENT UNTIL
LATE THIS EVENING.

CONVECTIVE THREAT WILL LIKELY DIMINISH LATER TONIGHT AS THE PRE-
FRONTAL TROUGH MOVES ACROSS EASTERN SECTIONS OF THE AREA AS
INSTABILITY WANES BUT THERE STILL COULD BE SOME LINGERING
CONVECTION THROUGH THE NIGHT...AS IT APPEARS THE UPPER SYSTEM WILL
TRY TO PULL ANOTHER WEAKER LOBE OF VORTICITY THROUGH THE REGION
WHILE THE MID LEVEL COOL POOL SLIDES THROUGH SOUTHERN GREAT
LAKES/OHIO VALLEY. TEMPERATURES WILL STAY MILD IN THE LOWER TO MID
60S AS A SOUTHERLY FLOW CONTINUES AHEAD OF THE UPSTREAM COLD
FRONT.

THE REGION WILL REMAIN WELL WITHIN THE WARM SECTOR WEDNESDAY AHEAD
OF APPROACHING COLD FRONT. CONVECTIVE POTENTIAL WILL LIKELY BE TIED
TO THE DIURNAL CYCLE WITH WITH GREATEST COVERAGE OF SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON. PERSISTENCE IN THE THERMODYNAMIC
PROFILES SUGGESTS SIMILAR INSTABILITY PARAMETERS AS TODAY WITH
MLCAPE VALUES GENERALLY 1000-1500 J/KG. THE SURFACE BOUNDARY/WEAK
COLD FRONT IS EXPECTED TO WORK THROUGH THE AREA DURING THE AFTERNOON
WHICH WILL PROVIDE SUFFICIENT FORCING. SHEAR PROFILES LOOK A BIT
WEAKER THAN TODAY THEREFORE SEVERE THREAT WILL BE RATHER LIMITED. IT
WILL BE ANOTHER WARM DAY WITH HIGHS IN THE LOWER TO MID 80S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A POTENT SHORTWAVE WILL LIFT FROM NORTHERN LOWER MICHIGAN ACROSS
EASTERN ONTARIO WEDNESDAY NIGHT...FORCING A SURFACE COLD FRONT
ACROSS NORTHERN OHIO. EXPECT SHOWERS AND THUNDERSTORMS TO TRACK FROM
WEST TO EAST ACROSS THE FORECAST AREA ALONG/JUST AHEAD OF THE
SURFACE FRONTAL BOUNDARY. WHILE INSTABILITY IS NOT EXPECTED TO BE
PARTICULARLY DEEP WITH SFC-BASED CAPES RUNNING AROUND
1000J/KG...BULK SHEAR WILL BE AROUND 30KTS AND THERE WILL BE GOOD
SFC CONVERGENCE/UPPER LEVEL FORCING TO FOCUS CONVECTION...SO EXPECT
A MARGINAL SEVERE WIND THREAT ACROSS THE AREA.

CONVECTION WILL TAPER OFF FROM WEST TO EAST WED NIGHT AS THE FRONT
CROSSES THE AREA. HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT...PROVIDING WHAT SHOULD BE A MOSTLY SUNNY AND RAIN-FREE THE
AREA ON THURSDAY. THE FAIR WEATHER SHOULD PERSIST THROUGH THURSDAY
NIGHT AS THE SURFACE HIGH SETTLES ACROSS THE NORTHEASTERN U.S. AND
MID-ATLANTIC STATES.

AS HIGH PRESSURE CONSOLIDATES OFF THE EAST COAST ON FRIDAY...RETURN
FLOW WILL ONCE AGAIN TAKE HOLD ACROSS THE MIDWEST AND OHIO VALLEY.
THIS WILL PUSH HIGHS BACK INTO THE MID 80S WITH SURFACE DEWPOINTS
SURGING BACK INTO THE MID-60S. AS SUCH...WE MAY SEE ENOUGH
INSTABILITY DEVELOP TO OVERCOME A FAIRLY WEAK CAP AND FIRE OFF A FEW
SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR TWO IN THE
AFTERNOON...MAINLY WEST OF I-71 WHERE DEEPER MOISTURE/INSTABILITY
WILL BE FOUND. THE EASTERN PORTIONS OF THE FORECAST AREA SHOULD
REMAIN CLOSE ENOUGH TO THE DEPARTING RIDGE TO REMAIN DRY THROUGHOUT
THE DAY. ANY CONVECTION SHOULD QUICKLY DISSIPATE AFTER SUNSET WITH
THE LOSS OF DIURNAL INSTABILITY. OTHERWISE IT WILL BE A DRY...BUT
STICKY SUMMER NIGHT ACROSS NORTHERN OHIO AS DEWPOINTS WILL REMAIN
LOCKED IN THE MID-60S...KEEPING LOWS IN THE MID TO UPPER 60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
CURRENT GUIDANCE IS IN DECENT AGREEMENT THAT THE COMING WEEKEND
WILL BE UNSETTLED ACROSS MUCH OF THE BUCKEYE STATE AS A COLD FRONT
DROPPING OUT OF THE UPPER GREAT LAKES ADVANCES ACROSS OHIO
SATURDAY. SHOWERS AND THUNDERSTORMS WILL LIKELY ACCOMPANY THE
PASSAGE OF THE COLD FRONT SATURDAY INTO SATURDAY NIGHT. PREVIOUS
GUIDANCE STALLED THE FRONT OUT ACROSS OHIO...HOWEVER 12Z RUNS HAVE
BEEN MUCH MORE AGGRESSIVE IN PUSHING THE FRONT ALL THE WAY
THROUGH. FOR NOW...WILL STICK CLOSE TO CONTINUITY AND AT LEAST
MAINTAIN CHANCE POPS ON SUNDAY INTO MONDAY.

REGARDING TEMPERATURES...READINGS IN THE LOWER 80S SATURDAY WILL
GIVE WAY TO COOLER READINGS IN THE WAKE OF THE COLD FRONTAL PASSAGE
WITH HIGHS IN THE 70S THROUGH THE REST OF THE PERIOD AS THE FRONT
EITHER STALLS OUT...LEADING TO CLOUDY AND HENCE COOLER
CONDITIONS...OR PUSHES COMPLETELY THROUGH...ALLOWING COOLER AND
DRIER AIR TO ADVECT ACROSS THE REGION. LOWS SHOULD RUN IN THE UPPER
50S...NEAR TO OR JUST ABOVE CLIMATOLOGY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
ORGANIZED SHOWERS AND THUNDERSTORMS MOVING INTO THE WESTERN
PORTION OF THE AREA WILL CONTINUE TO SPREAD EAST THIS EVENING WITH
LOCAL/BRIEF MVFR/IFR CONDITIONS. STORMS WILL REACH KCLE SHORTLY
AFTER 23Z...WITH A FEW MORE SCATTERED STORMS LASTING THROUGH 04Z.
SOME STORMS MAY PRODUCE GUSTY WINDS AND HAIL THROUGH MID TO LATE
EVENING.

WINDS WILL REMAIN OUT OF THE SOUTH THIS EVENING AND WILL BE
BREEZY WITH GUSTS TO AROUND 25 KNOTS AT SOME LOCATIONS INTO THE
EARLY EVENING.

SOME AREAS OF IFR CEILINGS COULD DEVELOP LATE TONIGHT AS THE
DEEPER MOISTURE STRIPS AWAY.

.OUTLOOK...NON VFR POSSIBLE WEDNESDAY IN SCT SHRA AND TSRA...THEN
RETURNING AGAIN ON SATURDAY AND SUNDAY.

&&

.MARINE...
SOUTHERLY WINDS WILL CONTINUE ON LAKE ERIE INCREASING TO 10 TO 20
KNOTS OVERNIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
EVENING IN THE OHIO WATERS OF LAKE ERIE...SOME OF WHICH COULD BE
STRONG TO SEVERE WITH LOCALLY HIGHER WINDS AND WAVES.

WINDS WILL SHIFT TO THE NORTHEAST AND EAST ON THURSDAY AS HIGH
PRESSURE BUILDS IN BEHIND A WEAK COLD FRONT. SOUTHERLY WINDS WILL
DEVELOP AGAIN ON FRIDAY...SHIFTING TO THE NORTHEAST BEHIND A
STRONGER COLD FRONT LATE SATURDAY. SMALL CRAFT ADVISORIES MAY BE
NEEDED FOR THE ONSHORE FLOW DURING THE SECOND HALF OF THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA/HITCHCOCK
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...TMA/HITCHCOCK
MARINE...TMA/HITCHCOCK
Hazardous weather outlook, May 26, 5:01 AM EDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
501 AM EDT TUE MAY 26 2015

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
270915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
501 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS LATER THIS AFTERNOON AND EVENING MAY BE LOCALLY
STRONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-PAZ001>003-270915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
501 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 5:54 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
554 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND GST     FINDLAY AIRPORT         41.01N  83.48W
05/26/2015  M70 MPH          HANCOCK            OH   ASOS

            KFDY ASOS MEASURED A WIND GUST OF 61KTS.

&&

EVENT NUMBER CLE1502507

SEFCOVIC
Local storm report, May 26, 6:05 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND GST     BOWLING GREEN           41.38N 83.65W
05/26/2015  M55 MPH          WOOD               OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A 55 MPH WIND GUST NEAR BOWLING
            GREEN.

&&

SEFCOVIC
Local storm report, May 26, 6:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
617 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     3 W GIBSONBURG          41.39N 83.38W
05/26/2015                   SANDUSKY           OH   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN WEST OF THE TOWN OF GIBSONBURG ON CR
            55.

&&

SEFCOVIC
Local storm report, May 26, 6:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 S NORWALK             41.23N 82.61W
05/26/2015                   HURON              OH   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST NEAR NORWALK. MULTIPLE 2 FOOT
            DIAMETER TREES DOWN. POWER OUTAGE IN AREA.

&&

SEFCOVIC
Local storm report, May 26, 6:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     HELENA                  41.34N 83.29W
05/26/2015                   SANDUSKY           OH   FIRE DEPT/RESCUE

            OVERTURNED SEMI TRUCK REPORTED IN HELENA.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 5:51 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood39 min
May 26, 6:13 PM EDTSevere Thunderstorm WarningCLEWayne32 min
May 26, 6:16 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood29 min
May 26, 6:25 PM EDTSpecial Marine WarningCLE2 hr
May 26, 6:31 PM EDTSevere Thunderstorm WarningCLEMedina32 min
May 26, 7:13 PM EDTSevere Thunderstorm WarningCLEMorrow32 min
May 26, 7:37 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Richland23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.